RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 3, Pages 32–41 (Mi faa2595)  

This article is cited in 7 scientific papers (total in 7 papers)

Almost invariant spectral properties of a contraction and multiplicative properties of analytic operator-functions

Yu. P. Ginzburg


Full text: PDF file (1111 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:3, 197–205

Bibliographic databases:

Received: 20.07.1970

Citation: Yu. P. Ginzburg, “Almost invariant spectral properties of a contraction and multiplicative properties of analytic operator-functions”, Funktsional. Anal. i Prilozhen., 5:3 (1971), 32–41; Funct. Anal. Appl., 5:3 (1971), 197–205

Citation in format AMSBIB
\Bibitem{Gin71}
\by Yu.~P.~Ginzburg
\paper Almost invariant spectral properties of a contraction and multiplicative properties of analytic operator-functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 3
\pages 32--41
\mathnet{http://mi.mathnet.ru/faa2595}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=283604}
\zmath{https://zbmath.org/?q=an:0247.47008}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 3
\pages 197--205
\crossref{https://doi.org/10.1007/BF01078125}


Linking options:
  • http://mi.mathnet.ru/eng/faa2595
  • http://mi.mathnet.ru/eng/faa/v5/i3/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Z. Arov, “Approximating characteristic of functions of class BII”, Funct. Anal. Appl., 12:2 (1978), 133–134  mathnet  crossref  mathscinet  zmath
    2. Yu. P. Ginzburg, “Almost-invariant properties of analytic operator families”, Funct. Anal. Appl., 16:1 (1982), 55–56  mathnet  crossref  mathscinet  zmath  isi
    3. M. M. Malamud, L. L. Oridoroga, “Completeness Theorems for Systems of Differential Equations”, Funct. Anal. Appl., 34:4 (2000), 308–310  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. Malamud M.M., Oridoroga L.L., “On the Completeness of the Root Vectors of First-Order Systems”, Doklady Mathematics, 82:3 (2010), 899–904  crossref  isi
    5. Malamud M.M., Oridoroga L.L., “On the Completeness of Root Subspaces of Boundary Value Problems for First Order Systems of Ordinary Differential Equations”, J. Funct. Anal., 263:7 (2012), 1939–1980  crossref  isi
    6. Gubreev G.M., Olefir E.I., Tarasenko A.A., “Linear Combinations of the Volterra Dissipative Operator and its Adjoint Operator”, Ukr. Math. J., 65:5 (2013), 780–786  crossref  isi
    7. Lunyov A.A. Malamud M.M., “on the Completeness and Riesz Basis Property of Root Subspaces of Boundary Value Problems For First Order Systems and Applications”, J. Spectr. Theory, 5:1 (2015), 17–70  crossref  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:154
    Full text:68
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020